# SDR AU001282

- Difficulty date: December 14, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: WP1701011
- Condition: Cracked
- Location: Cockpit
- Part time: 14,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT  WINDSHIELD OUTER LAYER CRACKED. ARCING OCCURRED IN THE TOP RH CORNER OF THE SCREEN.
